Efficient radiation antenna modeling via orthogonal matching pursuit in terms of infinitesimal dipoles
Submitted by Juan Córcoles Ortega on Wed, 09/13/2017 - 01:51| Title | Efficient radiation antenna modeling via orthogonal matching pursuit in terms of infinitesimal dipoles |
| Publication Type | Journal Article |
| Year of Publication | 2016 |
| Authors | Izquierdo, J. F., J. Rubio, J. Córcoles, and R. Gómez-Alcalá |
| Journal | IEEE Antennas and Wireless Propagation Letters |
| Volume | 15 |
| Pagination | 444–447 |


